Unfortunately not possible as they stop Neratinib working properly. They have given me gavascon for acid but can't give me anti inflammatories. Need to stick with paracetamol and hope the year passes quick. Glad to hear you are good and there is light at the end x
Have you asked to switch your lansoprazole in the short term to something else so you can help control your aches and pains.
Good to hear, I am getting there but certainly can't stop the loperamide but think one a day should work🙏. My appetite is a bit off and sometimes a bit weary but I can manage it. Just the aches from my exemestane that's a problem as I can't take lansoprazole or ibruprofen now. I will get through it and good luck to you too x
Thanks for replying 😁 I have dropped to one a day and totally agree all hell hits without and too much not good either 😕. I have only known one other on this treatment and she ended up in hospital so I have been a bit nervous. I am told it is a really good treatment and I will keep going and manage the side effects best possible. As with you the appetite is varied and sometimes a struggle but find little and often helps. Unfortunately I can't take landsoprazole now and ibuprofen for the aches caused by exemestane which is a problem😔 need to find a natural form. Thanks for sharing you experience it really helps x
I finished 2 months ago - so got through it !
It was OK - I never managed to drop the Loperamide over the year - I was on 1 tablet a day right to the end. I tried a couple of times to stop but the consequences were dire - explosive to say the least! so I stayed on it.
I mostly felt OK - not 100% not terrible - just a kind of offness. I had days I struggled to eat healthily and only wanted beige food so just gave in and went with it . It has been so good to fill my plate with healthy veg and fruit since finishing the course.
I also found that even one glass of beer/wine made me feel sick so gave up the alcohol for the year as well.
Was very glad to finish the year , felt like a release and since Covid restrictions have started to lift I feel like life is getting back to normal. 2 months on I am feeling good .
Good luck with your year - take it steady and be kind to yourself x
I have been fine the first two months I took loperimide but I haven't needed to take any for a while. I have been really lucky with no side effects and my bloods have been fine too.
How are you getting on with the treatment?
I had completely stopped the loperimide but only managed two days so am just taking 1 loperimide which manages the bowels!!
Hope your hot flushes aren't too bad I seem to be really lucky and have escaped most of the side effects of tamoxifen.
Enjoy your trips in your motor home while you still can i think lockdown is coming!!
I’m post menopause so no menstrual cycle to disrupt . Just get hot flushes from the Letrozole anyway 😏
I tried stopping the loperamide and the diarrhoea was awful so have not tried for a while as been out on little trips in Motorhome and didn’t want to risk it.
Might try again now winter is coming .
I have now completely stopped my loperimide and no issues, I am getting a few stomach cramps but nothing that bad. I am currently having bloods every two weeks and having to attend the hospital to get my drugs for the month. I have not been offered a covid test not that that worries me.
Have the tablets affected your menstrual cycle?
I was the same the first week with constipation- had to reduce the loperamide down from 6 to 1 and it has kept me stable so far.
They only give monthly prescription and have to give bloods and have a Covid test before they send it out.
Onc consultations all on phone and are getting more spaced Out as I have been OK .
I have started taking it just over 2 weeks ago. I was also really worried about the side effects but I have not had any of what I expected. I have even had to cut down on the loperimide as i was constipated . At first I was also really tired but that has settled since I reduced my loperimide. I am waiting for a review from my oncologist and my bloods but my first two weeks on it have not been bad at all!!!
Hope you are getting on alright with the drug 🤞
I have been taking Neratinib since April. Took a couple of weeks to get used to it but I am mostly fine now.
I was a bit wary about starting it with the description of the side effects but it hasn’t been anything really bad- I take 1 loperamide a day to keep the diarrhoea at bay and 1 antisickness for nausea.
It has affected my appetite and I find I don’t fancy lots of fruit and veg - bit of a bugger since I’m vegetarian 😂
Hope your first weeks haven’t been too bad.
Hi @samkay2095 We're sorry that you haven't had a reply yet, I'm sure one of our Forum members will be in touch soon.
In the meantime you might be interested in our someone like me services - the Someone Like Me phone service can put you in touch with a volunteer who can support you by telephone. You’ll speak to someone who’s had a similar experience to you, who has finished their treatment and has been trained to help. We also have a Someone Like Me email service where a volunteer will support you by email correspondence.
Alternatively, you can ask one of our experts in the Ask Our Nurses area of the Forum and they can respond to you online.
Social Media Officer
hi i am due to start taking neratinib next week and wondered if anyone is on this drug and what are their experiences thanks